MAUDE Adverse Event Report: ST PAUL BCI OXIMETER SPECTRO2

ST PAUL BCI OXIMETER SPECTRO2
Model Number WW1000EN
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One unit was returned for investigation.Upon physical inspection, it was found that the complained issue could be duplicated.A finger probe with internal wire break resulting in open connection caused the reported problem.The problem source was unable to be identified.A dhr review is not applicable in this case because the defective spo2 probe is not evaluated or tested in any way during the manufacturing process.
 
Event or Problem Description
It was reported that the customer has trouble getting readings.It is not holding a signal well.When we do get a reading it does not seem to be accurate.

Brand Name
BCI OXIMETER SPECTRO2
Common Device Name
OXIMETER
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key13366390
Report Number3012307300-2022-01883
Device Sequence Number17079815
Product Code DQA
UDI-Device Identifier30843418000016
UDI-Public30843418000016
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K083787
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWW1000EN
Device Catalogue NumberWW1000EN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown